# SDR 98ZZZM409

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P/F FOUND THE FORWARD EMERGENCY CEILING AREA LIGHT MISSING (NEAR ROW 11).  REPLACED MISSING AREA LIGHT AS REQUIRED, OPS CHECKED NORMAL.  (M)
